MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number OT 8602065
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that on (b)(6) 2023 an operon surgical table with serial number (b)(4) had excessive movement.The customer states: ¿the patient was on the table and the doctor noticed that there was excessive movement in the tabletop.The movement was in relation to trend and reverse trend movement.The patient was open there was organ exposure.¿ it was further reported: the procedure being performed was a craniotomy.The procedure continued without delay and without further incident.The patient was not harmed in any way and there was no delay in surgery.A stryker field service technician was dispatched to investigate the alleged incident and confirmed the table serial number.The fst reported: "arrived on site pt on table slip (slid) all the way to the head with an attachment on the table to support head.The issue was that the table was bouncing ( it was balanced over the pivot point of the tabletop allowing the head and foot to go up and down approximately 1/4 inch depending on if pressure was being placed on the pt (patient's) head or foot).Once the case was finished i was able to inspect the table when looking at the trend cylinder the capture nut that holds the i bolt into the trend cylinder shaft was finger tight and when it was a little lose the bolt was able to move back and forth due to the play in the course threads.After this nut was tight there still felt to be some play in the trend cylinder.Opened the table base and also noticed hydraulic fluid under the main lifting cylinder." a copy of the dhr was reviewed and the table passed all quality inspections prior to shipping.The surgical table will be returned to flower mound as a depot repair where it will undergo a complete analysis and all functionalities will be tested, repairs will be made accordingly.A loaner table will be sent to the customer until their table is repaired and returned to the account.The failure mode has not been determined yet however the most probable root cause for this failure mode would be improper maintenance.There was reported patient involvement but there was no report of patient injury, delay in surgery, or adverse consequences.
 
Event or Problem Description
It was reported that during a procedure there was unintended movement of the table.There were no reported injuries or adverse consequences.

Brand Name
OPERON D 860 SEAT, CFK, STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
volker hornscheidt
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key16433394
Report Number0008010153-2023-00009
Device Sequence Number14240695
Product Code GDC
UDI-Device Identifier07613327170160
UDI-Public07613327170160
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOT 8602065
Device Catalogue NumberOT 8602065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown